RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 2, Pages 277–288 (Mi de8565)  

This article is cited in 2 scientific papers (total in 3 papers)

Partial Differential Equations

Nonlinear effects in heat propagation in media with sources and sinks that are close to linear

A. S. Kalashnikov

Lomonosov Moscow State University

Full text: PDF file (1481 kB)

English version:
Differential Equations, 1995, 31:2, 254–265

Bibliographic databases:
UDC: 517.956+517.958
Received: 10.10.1994

Citation: A. S. Kalashnikov, “Nonlinear effects in heat propagation in media with sources and sinks that are close to linear”, Differ. Uravn., 31:2 (1995), 277–288; Differ. Equ., 31:2 (1995), 254–265

Citation in format AMSBIB
\Bibitem{Kal95}
\by A.~S.~Kalashnikov
\paper Nonlinear effects in heat propagation in media with sources and sinks that are close to linear
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 2
\pages 277--288
\mathnet{http://mi.mathnet.ru/de8565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373789}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 2
\pages 254--265


Linking options:
  • http://mi.mathnet.ru/eng/de8565
  • http://mi.mathnet.ru/eng/de/v31/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. D. Venttsel', Yu. A. Dubinskii, A. M. Il'in, V. A. Kondrat'ev, V. P. Mikhailov, A. A. Mal'tsev, O. A. Oleinik, S. I. Pokhozhaev, N. Kh. Rozov, G. A. Chechkin, T. A. Shaposhnikova, “Anatolii Sergeevich Kalashnikov (obituary)”, Russian Math. Surveys, 55:5 (2000), 977–985  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. S. N. Antontsev, S. I. Shmarev, “On localization of solutions of elliptic equations with nonhomogeneous anisotropic degeneracy”, Siberian Math. J., 46:5 (2005), 765–782  mathnet  crossref  mathscinet  zmath  isi
    3. S. N. Antontsev, S. I. Shmarev, “Existence and uniqueness of solutions of degenerate parabolic equations with variable exponents of nonlinearity”, J. Math. Sci., 150:5 (2008), 2289–2301  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:41
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019